# SDR RRXA11185

- Difficulty date: May 28, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 5779935
- Condition: Corroded
- Location: Sta460  L27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FRAME AT STA.460 AND L27R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW DC-8 SRM 51-1-8, 53-2-0 FIG.1F. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
